# SDR ABXA060262

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 73,639 hours, 18,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE LEFT ON WITH SWITCH IN -ARMED- POSITION.  SWAPPED MAIN POWER SUPPLY WITH ALTERNATE POWER SUPPLY IAW B767 AMM 33-51-02.  OPS CHECKED GOOD.
